RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1916, Volume 10, Issue 6, Pages 417–422 (Mi izv6172)  

Sur le dolomite fétide de Marjelan

N. Šadlun


Full text: PDF file (889 kB)

Citation: N. Šadlun, “Sur le dolomite fétide de Marjelan”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 10:6 (1916), 417–422

Citation in format AMSBIB
\Bibitem{Sha16}
\by N.~{\v S}adlun
\paper Sur le dolomite f\'etide de Marjelan
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1916
\vol 10
\issue 6
\pages 417--422
\mathnet{http://mi.mathnet.ru/izv6172}


Linking options:
  • http://mi.mathnet.ru/eng/izv6172
  • http://mi.mathnet.ru/eng/izv/v10/i6/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:56
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021